# SDR CALA2022121203363

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 6,340 hours, 2,075 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: NA
- Condition: Missing
- Location: R Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RAMP REPORTS AT ORD THAT THE RH WING LOWER SPLIT SCIMITAR STATIC WICK WAS MISSING. REPLACED MISSING STATIC WICK.
